VOL. 6 · NO. 1 | June 1983
 
VIEW ALL ABSTRACTS +
Articles
Kazuhiko AOMOTO
Tokyo J. Math. 6 (1), 1-24, (June 1983) DOI: 10.3836/tjm/1270214323
No abstract available
Hisaichi MIDORIKAWA
Tokyo J. Math. 6 (1), 25-38, (June 1983) DOI: 10.3836/tjm/1270214324
No abstract available
Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, Akira YOSHIOKA
Tokyo J. Math. 6 (1), 39-64, (June 1983) DOI: 10.3836/tjm/1270214325
No abstract available
Teruhiko SOMA
Tokyo J. Math. 6 (1), 65-73, (June 1983) DOI: 10.3836/tjm/1270214326
No abstract available
Kazuo YOKOYAMA
Tokyo J. Math. 6 (1), 75-94, (June 1983) DOI: 10.3836/tjm/1270214327
No abstract available
Akira SEITOH
Tokyo J. Math. 6 (1), 95-108, (June 1983) DOI: 10.3836/tjm/1270214328
No abstract available
Jong-Son SHIN
Tokyo J. Math. 6 (1), 109-124, (June 1983) DOI: 10.3836/tjm/1270214329
No abstract available
Kenneth H. ROSEN, William M. SNYDER
Tokyo J. Math. 6 (1), 125-133, (June 1983) DOI: 10.3836/tjm/1270214330
No abstract available
Shûichi OHNO
Tokyo J. Math. 6 (1), 135-142, (June 1983) DOI: 10.3836/tjm/1270214331
No abstract available
Masahiko KANAI
Tokyo J. Math. 6 (1), 143-151, (June 1983) DOI: 10.3836/tjm/1270214332
No abstract available
Kazuo HASHIMOTO
Tokyo J. Math. 6 (1), 153-166, (June 1983) DOI: 10.3836/tjm/1270214333
No abstract available
Koji SEKIGUCHI
Tokyo J. Math. 6 (1), 167-190, (June 1983) DOI: 10.3836/tjm/1270214334
No abstract available
D. I. DERIZIOTIS
Tokyo J. Math. 6 (1), 191-216, (June 1983) DOI: 10.3836/tjm/1270214335
No abstract available
Back to Top